RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2016, Volume 22, Number 1, Pages 52–60 (Mi timm1259)  

A complete asymptotic expansion of a solution to a singular perturbation optimal control problem on an interval with geometric constraints

A. R. Danilinab

a Ural Federal University named after the First President of Russia B. N. Yeltsin, Ekaterinburg
b Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Abstract: We consider an optimal control problem for solutions of a boundary value problem on an interval for a second-order ordinary differential equation with a small parameter at the second derivative. The control is scalar and satisfies geometric constraints. Expansions of a solution to this problem up to any power of the small parameter are constructed and validated.

Keywords: optimal control, asymptotic expansion, singular perturbation problems, small parameter.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00322
Ural Branch of the Russian Academy of Sciences
Ministry of Education and Science of the Russian Federation 02.А03.21.0006


Full text: PDF file (167 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2017, 296, suppl. 1, 119–127

Bibliographic databases:

UDC: 517.977

Citation: A. R. Danilin, “A complete asymptotic expansion of a solution to a singular perturbation optimal control problem on an interval with geometric constraints”, Trudy Inst. Mat. i Mekh. UrO RAN, 22, no. 1, 2016, 52–60; Proc. Steklov Inst. Math. (Suppl.), 296, suppl. 1 (2017), 119–127

Citation in format AMSBIB
\Bibitem{Dan16}
\by A.~R.~Danilin
\paper A complete asymptotic expansion of a solution to a singular perturbation optimal control problem on an interval with geometric constraints
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2016
\vol 22
\issue 1
\pages 52--60
\mathnet{http://mi.mathnet.ru/timm1259}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3497183}
\elib{http://elibrary.ru/item.asp?id=25655595}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2017
\vol 296
\issue , suppl. 1
\pages 119--127
\crossref{https://doi.org/10.1134/S0081543817020110}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000403678000011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85018754652}


Linking options:
  • http://mi.mathnet.ru/eng/timm1259
  • http://mi.mathnet.ru/eng/timm/v22/i1/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:142
    Full text:21
    References:43
    First page:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019